# SDR C2XA10RI0141

- Difficulty date: November 22, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 20,415 hours, 10,945 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2224 - EWR - FLIGHT CREW REPORTED ENG 1 ANTI ICE VALVE FAIL MESSAGE ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX PERFORMED OPERATIONAL AND FUNCTIONAL CHECK OF THE BLEED SYSTEM AND COULD NOT DUPLICATE MESSAGE.  ACFT WAS APPROVED TO RETURN TO SERVICE.
